# SDR REXA2021012000019

- Difficulty date: December 27, 2020
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 15,109 hours, 10,742 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FWD FLOOR SUPPORT ANGLE IS CORRODED AROUND ALL NUTPLATES BETWEEN LBL 9.0 AND RBL 9.0.  REMOVED & REPLAED FS 280 J ANGLE, IAW SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.  REMOVED & REINSTALL SAME AVI BAY LIGHT BRACKET, IAW SRM  
51-42-06-001-001-A01.
